About DJPS    Editorial Board        Secretary of Journal    Events & News         

 

DJPS

Diyala Journal for Pure Science

Scientific Refereed Journal Published By College of Science - University of Diyala

 

Admin of Website

djps.18.01.571B

Diyala Journal for Pure Science DJPS

 

P- ISSN:2222-8373, E-ISSN:2518-9255

 

Volume 18, Issue 1 , January  2022

 

 

 

Some Results of Cubic Family of Pseudo Differential Operators

 

Fatima Yaseen Taha and Fatima Mohammed Aboud

 

Year: 2022, Volume: 18, Issue 1

 

Pages: 47 - 60 , DOI: https://dx.doi.org/10.24237/djps.1801.571B

 

Download :  

 

Abstract


 

In this paper, we recall the results related to the quadratic family of pseudo-differential operators, and we gave similar results for to the cubic family of pseudo-differential operators, also we benefited from the facilities obtained by using the pseudo-differential operators.  We define the pseudo-differential operator on Rn by using some particular kind of functions known as symbol with some examples. At the end, we explain the hypotheses on the class of symbols and minimal decreasing ray to prove the existence of a total system of eigenvectors.

 

Keywords: Pseudo differential operator, nonlinear eigenvalue problem, class of Schatten, Minimal decreasing ray, total system of eigenvectors.

 

 

 

 

 

 

 

 

This journal is licensed under a Creative Commons Attribution 4.0 International (CC-BY 4.0)
3:45